# SDR SWIA2021080960158

- Difficulty date: April 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBRAM CAP AT FS559.00+112 IS CORRODED IN MULTIPLE SPOTS BETWEEN RBL27 AND RBL45     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED CROSSBEAM CAP AT FS559.00+ 112 BETWEEN RBL27 AND RBL45 IAW CRJ200 SRM 51-42-06 AND 51-42-15. TOPCOATED NEW CROSSBEAM CAP IAW CRJ200 SRM 51-25-16.
